Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Homology of real algebraic varieties and morphisms to spheres

Author: Ali Öztürk
Journal: Proc. Amer. Math. Soc. 137 (2009), 505-509
MSC (2000): Primary 14P25; Secondary 14P05
Published electronically: September 15, 2008
MathSciNet review: 2448570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ and $ Y$ be affine nonsingular real algebraic varieties. One of the classical problems in real algebraic geometry is whether a given $ C^\infty$ mapping $ f:X\rightarrow Y$ can be approximated by entire rational mappings in the space of $ C^\infty$ mappings. In this work, we obtain some sufficient conditions in the case when $ Y$ is the standard sphere $ S^n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14P25, 14P05

Retrieve articles in all journals with MSC (2000): 14P25, 14P05

Additional Information

Ali Öztürk
Affiliation: Department of Mathematics, Abant İzzet Baysal University, 14280 Bolu, Turkey

Keywords: Real algebraic varieties, algebraic homology, regular morphisms
Received by editor(s): November 10, 2005
Received by editor(s) in revised form: March 2, 2008
Published electronically: September 15, 2008
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.